# SDR SWAA2014030425740

- Difficulty date: February 27, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 72,008 hours, 68,033 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PYLON UPPER TE PANEL OTBD ANGLE CRACKED.  R & R ANGLE IAW SRM.
